Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2008:10.1137/070690584,
author = {Degond, P and Liu, J-G and Vignal, M-H},
doi = {10.1137/070690584},
journal = {SIAM JOURNAL ON NUMERICAL ANALYSIS},
pages = {1298--1322},
title = {Analysis of an asymptotic preserving scheme for the Euler-Poisson system in the quasineutral limit},
url = {http://dx.doi.org/10.1137/070690584},
volume = {46},
year = {2008}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Liu,J-G
AU - Vignal,M-H
DO - 10.1137/070690584
EP - 1322
PY - 2008///
SN - 0036-1429
SP - 1298
TI - Analysis of an asymptotic preserving scheme for the Euler-Poisson system in the quasineutral limit
T2 - SIAM JOURNAL ON NUMERICAL ANALYSIS
UR - http://dx.doi.org/10.1137/070690584
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000255500400010&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 46
ER -